# SDR FDEA202201160123

- Difficulty date: January 16, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N731FD
- Make and model: Airbus A300*
- Aircraft serial: 709
- Aircraft time: 47,012 hours, 25,147 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N00464 MAIN DECK SEAT TRACK LOBE AT LOCKS L1206 & L1199 DAMAGED. REPLACED THE DAMAGED SEAT TRACK WITH NEW ONE. I.A.W. A300-600 SRM 51-72-10-001   PAGE. 1~3. SEE ATTACHED JPF FOR DETAIL.
